MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. SYMBIOS XENOGRAFT GRANULES; PORCINE ANORGANIC BONE MINERAL

COLLAGEN MATRIX, INC. SYMBIOS XENOGRAFT GRANULES; PORCINE ANORGANIC BONE MINERAL
Catalog Number 32310001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fibrosis (3167)
Type of Reportable Event Serious Injury
Event or Problem Description
Report of exuberant growth of bulbous, fibrous mass over the extraction site was received, the mass was excised and submitted for histopathological evaluation by the clinician.Collagen matrix, inc.Has not received the evaluation results from the reporting clinician.The product was left in place and the patient was doing well at the time of reporting.

Brand Name
SYMBIOS XENOGRAFT GRANULES
Common Device Name
PORCINE ANORGANIC BONE MINERAL
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key6227247
Report Number2249852-2017-00001
Device Sequence Number994034
Product Code NPM
UDI-Device IdentifierM440323100010
UDI-PublicM440323100010
Combination Product (Y/N)N
PMA/510(K) Number
K140714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date07/31/2018
Device Catalogue Number32310001
Device Lot NumberPMCU15H3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2016
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4-0 CHROMIC GUT SUTURES; ORAPLUG
Outcome Attributed to Adverse Event Other;